- Clinical Pharmacology
- Indications & Usage
- Side Effects
- Dosage & Administration
- How Supplied
- Patient Counseling Information
- Supplemental Patient Material
- Boxed Warning
- Patient Package Insert
FULL PRESCRIBING INFORMATION
Active Ingredients: (in each 5 mL tsp.) Purpose
Dextromethorphan Hydrobromide 20 mg.................. Cough Suppressant
Guaifenesin 200 mg .............................................. Expectorant
Phenylephrine HCl 10 mg.................................. Nasal Decongestant
- Temporarily relieves these symptoms, due to the common cold, hay fever (allergic rhinitis) or other upper respiratory allergies
- Cough due to minor throat and bronchial irritation
- Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make cough more productive
- Nasal congestion
- Reduces swelling of nasal passages.
- Do not exceed recommended dosage
persistent cough may be a sign of a serious condition. If cough
persists for more than a week, tends to reoccur or is accompanied by a
fever, rash or persistent headache, consult a doctor
- If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor
- If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor.
Do not Use
- For persistent cough such as occurs with smoking, asthma, chronic bronchitis, emphysema or where cough is accompanied by excessive phelgm (mucus), unless directed by a doctor
- If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
If pregnant or breast-feeding, ask a health professional before use.
Directions Do not exceed 6 doses in 24 hours.
| adults and children
12 years of age and over
| take 1 teaspoonful (5 mL)
every 4 hours
|children 6 to under
12 years of age
| take 1/2 teaspoonful (2.5 mL)
every 4 hours
| children under 6 years of age
|| ask a doctor
Other information store at room temperature 15 - 30 degrees celcius (59 - 86 degrees farhenheits).
Tamper Evident Feature: Do not use if seal under cap (or cello-band over cap) is torn, broken or missing.
Questions or comments? 1-305-403-3788
Manufactured For: Advanced Generic Corporation, Miami, FL 33166.
Inactive ingredients glycerin, propylene glycol, methylparaben, propylparaben, citric acid, sodium citrate, saccharin calcium,
cherry flavor, purified water.
Dextromethorphan, Guaifenesin, Phenylephrine LIQUID